About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 826504, 12 pages
http://dx.doi.org/10.1155/2012/826504
Research Article

Positive Solutions for Nonlinear First-Order m-Point Boundary Value Problem on Time Scales

Department of Mathematics, Pamukkale University, 20070 Denizli, Turkey

Received 7 August 2012; Accepted 24 October 2012

Academic Editor: Yongfu Su

Copyright © 2012 İsmail Yaslan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By means of fixed-point theorems, we investigate the existence of positive solutions for nonlinear first-order -point boundary value problem , , where is a time scale, , are given constants.